# SDR USAA2012070200006

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 42,681 hours, 17,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10002907
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - R2 AND L2 DOOR WALL MOUNTED EMERGENCY LIGHT LENS BROKEN.  REPLACED R2 AND L2 WALL MOUNTED EMERGENCY LIGHT LENS IAW A320 AMM 33-51-13-400-001-A, OPS CHECK GOOD IAW A320 AMM 33-51-13-710-050-A.
